Skip to main content

Posts

Showing posts from November, 2007

A Letter from the Moderator

15 November 2007
Dear Fellow CUCC Members and Friends,

At the congregational meeting on 2 December 2007, the congregation will be asked to endorse the signing of a letter of re-commitment to the support of RICH Park Apartments.

The facts to consider in this decision are these:
CUCC is one of five Raleigh churches that established the Raleigh Inter-Church Housing Corporation (RICH) to create and implement the RICH Park Apartments forty years ago and contributed $500 to that effort;RICH Park was one of many similar non-profit developments in the nation that received financial support from the federal department of housing and urban development (HUD);In July 2008 HUD will terminate the program under which RICH Park and many other non-profit low income housing projects received financial support;Also in July 2008 RICH Park will have the obligation to pay the mortgage that HUD holds on the property. To make this payment, RICH Park will take out a new mortga…

YAY!

All is well! I had my new version of mammograms (ow) which showed that the scar tissue is reducing, the tissue is normal, and I'm not due for another one for 6 months. Blow bubbles for me!
Joan McAllister

Update from Joan

All my first anniversaries have passed now. I will be seeing my surgeon and getting an ultrasound on Monday to make sure all is well. It is strange because the surgery leave (duh) scar tissue which feels like (!!) a tumor! So I have no idea what things are supposed to feel like, and hope to get some clear information Monday.Recently I have been dealing with issues that may be side effects or outgrowths of the cancer treatment. Most recently, I have been diagnosed with asthma. I was absolutely positive that it was allergies, but unlike my entire family, I tested negative for all the suspicious substances- dust, mold, cat dander, grasses, leaves, etc. etc. etc. yet still have asthma. My allergist says that radiation therapy can cause that sometimes. I'm hoping that it will resolve over time- in the meantime I'm using an inhaler as necessary. The other side effect, which I mentioned a few months ago, is the neuropathy related to using Taxol in chemo- since it has been so…